# SDR DU4R0506032

- Difficulty date: June 3, 2005
- Submitted: June 3, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN 256 LBL 24 SEAT TRACK LOWER LEG IS CORRODED.
